Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How does this effect my birth controls efficiency ?

I'm on Apri birth control pills--combo of progesterone and estrogen. I take them nightly @ 11 PM--I use an alarm on my phone to remind me. There has been a couple times where I didn't hear the alarm and ended up taking my pill @ 11:30 PM--30 minutes late. How does this effect my birth control's efficiency ?
Asked On : Fri, 8 Jan 2010
Answers:  2 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

It will not affect your birth controll efficacy..if you missa pill for a day then it might affect. continue taking it daily without fail.

Answered: Fri, 8 Jan 2010
  User's Response

I've been on Apri since the April--about 10 months.  It's has only been recently that I had an occassion or 2 where I was the half hour late taking it.  I read on another site that I should be fine/the pill should work and prevent pregnancy as long as it's taken +/- 2 hours of time it's usually taken.  Is that correct?


Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor